MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE PEDIATRIC OXYGEN MASK VINYL, UNDER-THE-CHIN STYLE, MEDIUM CONCENTRATION; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL INC. AIRLIFE PEDIATRIC OXYGEN MASK VINYL, UNDER-THE-CHIN STYLE, MEDIUM CONCENTRATION; CANNULA, NASAL, OXYGEN
Model Number MASK OXYGEN UNDERCHIN PED 50/CS
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that prior to placing 001262 - mask oxygen underchin ped 50/cs on the patient, staff identified a bug with some debris in the tubing.The customer confirmed that the event occurred pre-operatively, and no patient was involved.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10 based on the investigation carried out and per picture and physical sample received, reported defect is confirmed (bug inside the tube).However, proper pest controls were established indicating a monthly fumigation of external and internal installation of vyaire's plant.Fumigation certificates from nov 2019 and dec 2019 were reviewed, and no anomalies were found during that period of time.The device history record was reviewed, and no issues were found.Therefore, the root cause was undetermined.

Brand Name
AIRLIFE PEDIATRIC OXYGEN MASK VINYL, UNDER-THE-CHIN STYLE, MEDIUM CONCENTRATION
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd me
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key16921956
Report Number8030673-2023-00319
Device Sequence Number7032982
Product Code CAT
UDI-Device Identifier10190752116542
UDI-Public(01)10190752116542(10)0004123269
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Model NumberMASK OXYGEN UNDERCHIN PED 50/CS
Device Catalogue Number001262
Device Lot Number0004123269
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown